# SDR ASAA2023050143069

- Difficulty date: May 1, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 59,466 hours, 17,541 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ASA T/C 78273000 FOUND SHORT TIME FAULT 73-20012 ON ENGINE #2 INTERNAL EEC FAULT. GROUNDED - YES.  ACCOMPLISHED EEC TEST REF B737-800 AMM 73-21-00-700- 804-F00. NO FAULTS IN RECENT OR FAULT HISTORY. RELOADED EEC SOFTWARE REF AMM 73-21-60-470-801-F00.
